# SDR 05FDEA01131

- Difficulty date: April 26, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 43,456 hours, 9,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM NO.: N0592  -  MAIN DECK CARGO COMPARTMENT, SEAT TRACK AT STA Y= 1139 TO Y= 6-  60, X= 47 CROWN ELONGATED A5A7082-1. REWORKED AND INSTALLED IAW SRM 53-70-01 VOLUME I, FIGURE 1.
